# SDR YV3R2020091700348

- Difficulty date: September 14, 2020
- Submitted: September 17, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-FMC
- Make and model: Robsin R66
- Aircraft serial: 0779
- Aircraft time: 465 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: F7921
- Part serial: 1153E
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: F792-1 ROTOR NEEDLE WAS PEGGING FULL SCALE WITH POWER APPLIED.
